# SDR DALA2022053103806

- Difficulty date: May 27, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 106,435 hours, 15,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING, CORRECTIVE ACTION: RESECURED. OK. (2252382)
